Journal of the ACM (JACM)


Search Issue
enter search term and/or author name


Journal of the ACM (JACM), Volume 26 Issue 4, Oct. 1979

Linear Algorithms for Isomorphism of Maximal Outerplanar Graphs
S. Mitchell, T. Beyer, W. Jones
Pages: 603-610
DOI: 10.1145/322154.322155

A Linear Time Planarity Algorithm for 2-Complexes
Jonathan L. Gross, Ronald H. Rosen
Pages: 611-617
DOI: 10.1145/322154.322156

The Effect of a Connectivity Requirement on the Complexity of Maximum Subgraph Problems
Mihalis Yannakakis
Pages: 618-630
DOI: 10.1145/322154.322157

The serializability of concurrent database updates
Christos H. Papadimitriou
Pages: 631-653
DOI: 10.1145/322154.322158

Performance Measures for Ordered Lists in Random-Access Files
Haim Mendelson, Uri Yechiali
Pages: 654-667
DOI: 10.1145/322154.322159

Encoding Data Structures in Trees
Arnold L. Rosenberg
Pages: 668-689
DOI: 10.1145/322154.322160

Applications of Path Compression on Balanced Trees
Robert Endre Tarjan
Pages: 690-715
DOI: 10.1145/322154.322161

Improved Trailing Digits Estimates Applied to Optimal Computer Arithmetic
Joaquín Bustoz, Alan Feldstein, Richard Goodman, Seppo Linnainmaa
Pages: 716-730
DOI: 10.1145/322154.322162

A Transformed implicit Runge-Kutta Method
J. C. Butcher
Pages: 731-738
DOI: 10.1145/322154.322163

Reducibility Among Floating-Point Graphs
Donald B. Johnson, Webb Miller, Brian Minnihan, Celia Wrathall
Pages: 739-760
DOI: 10.1145/322154.322164

An Evaluation of CPU Efficiency Under Dynamic Quantum Allocation
U. Narayan Bhat, Richard E. Nance
Pages: 761-778
DOI: 10.1145/322154.322165

A Generalized Queueing Discipline for Product Form Network Solutions
Andrew S. Noetzel
Pages: 779-793
DOI: 10.1145/322154.322166

Flowgraphs and Flow Algebras
Robin Milner
Pages: 794-818
DOI: 10.1145/322154.322167

Renamings, Maximal Parallelism, and Space-Time Tradeoff in Program Schemata
Luigi Logrippo
Pages: 819-833
DOI: 10.1145/322154.322168